# SDR HALA20241023057

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 39,618 hours, 63,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CK FOUND EMERGENCY EXIT LIGHT AT AFT BULKHEAD DOOR. REPLACED AFT BULKHEAD DOOR POWER SUPPLY AND BATTERY POS B5-260, FOUND LOOSE WIRE CONNECTION BEHIND BULKHEAD DOOR EMER EXIT SIGN, RESCURED CONNECTION. OPS CK GOOD, OK FOR SVC
